The apparent ‘benign mole’ that appeared slowly looked similar to what is now appearing on the opposite side. I have had disport 3 times over a 1&1/2 year and both skin problems have been right where my frown lines are. I am thinking there is a connection between this&my injections. Does anyone know what this could be and what I can do? In the photos below it is a small white circle. The last photo shows what the mole looked like 2 months before it was removed because it was growing.
Hi an thank you for your question! I am not aware of any reports linking Dysport or Botox injection to skin pigmentation change, so I doubt that it would be related and this could just be a coincidence. Due to the presence of growing mole, you should keep an eye on that area (which I am sure you do!) and do a follow up with your doctor if you notice any skin changes. I hope it helps and good luck!
Please login or Register to submit your answer